Pricing Discrete Barrier Options Under Stochastic Volatility
- 324 Downloads
This paper proposes a new approximation method for pricing barrier options with discrete monitoring under stochastic volatility environment. In particular, the integration-by-parts formula and the duality formula in Malliavin calculus are effectively applied in pricing barrier options with discrete monitoring. To the best of our knowledge, this paper is the first one that shows an analytical approximation for pricing discrete barrier options with stochastic volatility models. Furthermore, it provides numerical examples for pricing double barrier call options with discrete monitoring under Heston and λ-SABR models.
KeywordsDiscrete barrier option Barrier option Knock-out option Double barrier option Stochastic volatility CEV model Heston model SABR model λ-SABR model Asymptotic expansion Malliavin calculus
Unable to display preview. Download preview PDF.
- Ben Arous, G., & Laurence, P. (2009). Second order expansion for implied volatility in two factor local stochastic volatility models and applications to the dynamic λ-SABR model (Preprint).Google Scholar
- Baudoin, F. (2009). Stochastic Taylor expansions and heat Kernel asymptotics. Preprint, Department of Mathematics, Purdue University.Google Scholar
- Gatheral, J., Hsu, E. P., Laurence, P., Ouyang, C., & Wang, T.-H. (2009). Asymptotics of implied volatility in local volatility models. Forthcoming in Mathematical Finance.Google Scholar
- Malliavin P., Thalmaier A. (2006) Stochastic calculus of variations in mathematical finance. Springer, BerlinGoogle Scholar
- Malliavin P. (1997) Stochastic Analysis. Springer, New YorkGoogle Scholar
- Shiraya, K., Takahashi, A., & Toda, M. (2009). Pricing barrier and average options under stochastic volatility environment. Preprint, CARF-F-176, Graduate School of Economics, University of Tokyo. Forthcoming in “The Journal of Computational Finance”.Google Scholar
- Takahashi, A. (2009). On an asymptotic expansion approach to numerical problems in finance. Selected papers on probability and statistics, Series 2 (Vol. 227 pp. 199–217). American Mathematical Society.Google Scholar
- Takahashi, A., Takehara, K., & Toda. M. (2009). Computation in an asymptotic expansion method. Working paper, CARF-F-149, The University of Tokyo.Google Scholar
- Takahashi, A., & Yamada, T. (2009). An asymptotic expansion with push-down of Malliavin weights (Preprint).Google Scholar
- Watanabe, S. (1983). Malliavin’s calculus in terms of generalized Wiener functionals. Lecture notes in control and information science (Vol. 49). Berlin: SpringerGoogle Scholar
- Watanabe S. (1984) Lectures on stochastic differential equations and Malliavin calculus. Springer, BerlinGoogle Scholar